2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Inverse spectral problems for structured pseudo-symmetric matrices

Authors: Bebiano, N., Da ProvidĂȘncia, J.

Ref.: Linear Algebra and Its Applications 438, 4062-4074 (2013)

Abstract: Inverse spectral problems for Jacobi and periodic Jacobi matrices with certain sign patterns are investigated. Necessary and sufficient conditions under which the problems are solvable are presented. Uniqueness results are also discussed. Algorithms to construct the solutions from the spectral data are provided and illustrative examples are given.